my husband takes nexium for acid reflux.didn't get refill on time due to emergency in family.took zantac almost 3 weeks. discontinued for 36 hours, but still has nausea.he has also hep c geno 3
You did not say whether he is back on the Nexium or not but I am surprised to hear that Zantac 75mg would make him nauseas but we are all different so I am sure that can happen. I think if he is back on his Nexium and he is still nauseas, I would seek some medical help. He may have developed HPylori when he went off the Nexium since that is a much stronger and more helpful medication than Zantac 75mg in my opinion. I took Omeprazole 20mg and that was making me sick after 8 years of it so I took Zantac 150mg and it did not help me at all. This is why I conclude regarding the Zantac but that's me. I do not take anything right now and I am doing fine but do need to watch everything I eat, when I eat and control any stress situation. I would say your hubby needs to get back on his Nexium as going off of probably is what made him nausea... as i said, this is only my opinion.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Jul 2010 • 1 answer
Posted 5 Dec 2010 • 1 answer
Posted 28 Mar 2013 • 2 answers
Posted 28 May 2015 • 2 answers
Posted 18 Feb 2017 • 1 answer